Applications of ∆* -Closed Sets in Bitopological Spaces
K.Meena1, K.Sivakamasundari2, V.M.Chitra3

1K.Meena, Department of Science and Humanities, Kumaraguru College of Technology, Coimbatore (Tamil Nadu), India.
2K.Sivakamasundari, Department of Mathematics, Avinashilingam Institute for Home Science and Higher Education for Women, Coimbatore (Tamil Nadu), India.
3V.M.Chitra, Department of Mathematics, Sriram Engineering College, Chennai (Tamil Nadu), India.

Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1155-1157 | Volume-8 Issue-7, May 2019 | Retrieval Number: G6347058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: The motive is to extend the separation axioms of ∆* – closed sets concept in topological spaces to bitopological spaces and establish few types of space s denoted by (k, m)- spaces. Also their interrelations are discussed. 
Keyword: ∆*, gδ, δg‡ and (k, m)-∆*- Closed Sets. MSC: 54E55, 54D10.
Scope of the Article: Cryptography and Applied Mathematics.